Title: Topological aggregation, the case of an infinite population
Authors: Lauwers, Luc # ×
Issue Date: Apr-1997
Publisher: Springer verlag
Series Title: Social choice and welfare vol:14 issue:2 pages:319-332
Abstract: The literature on infinite Chichilnisky rules considers two forms of anonymity: a weak and a strong. This note introduces a third form: bounded anonymity. It allows us to prove an infinite analogue of the ''Chichilnisky-Heal-resolution'' close to the original theorem: a compact parafinite CW-complex X admits a bounded anonymous infinite rule if and only if X is contractible.
ISSN: 0176-1714
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center of Econometrics, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science